# SDR UIEA2021033000750

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 54HJK FLOOR EMERGENCY LIGHT FOUND INOP( SEAT 54HJK FLOOR EMERGENCY LIGHT REPLACED AND OPERATIONAL TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-12. )
